Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Fungal infection on genitals, difficult to urinate, took medicines, no improvement. Advice?

Dear Doctor, I think I have a skin fungal problem on my private part and it is is difficult to pass urine . The mounth of my private part gets covered with skin and it becomes difficult to pull back the skin...I took sporanax 1-0-1 for four days it became ok. but after three weeks i have the same problem. kindly advise
Asked On : Tue, 31 Jul 2012
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Thanks for query,
I think you have glans covered with Debris.
Our glans is covered with skin and debris collected between glans & skin some times difficult it to retract.
If this is the problem you may come out by retracting skin & cleaning it everyday.
But If you have a tight prepuce that is phimosis & you need to remove the skin as this is required for future safeguard ,a circumcission operation.
Answered: Tue, 31 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor